MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 85233084
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined a photo of the low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be (b)(4).
 
Event or Problem Description
The customer reported the following: after opening a ssqk 115 syringe kit, a particulate was observed within the tubing.The customer elected not to use the syringe kit.There was no adverse event or injury.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
MDR Report Key9327511
Report Number2520313-2019-00054
Device Sequence Number13537189
Product Code DXT
UDI-Device Identifier00616258010021
UDI-Public(01)00616258010021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Model Number85233084
Device Catalogue NumberSSQK 115
Device Lot Number8411737
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1